# SDR DALA2024032503752

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 72,768 hours, 27,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 6717 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:603. CORRECTIVE ACTION: R+R 2L SLIDE GIRT BAR ENGHAGEMENT LIGHT IN REF TO B757 AMM 25-66 . OPS CHECK GOOD. A/C OK FOR SVC PLACARDS REMOVED. (0255322)
